American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D28) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Wei Wang, Liuzhen Wu and Liang Yu. Cofinal maximal chains in the Turing degrees. Proc. Amer. Math. Soc. 142 (2014) 1391-1398.
Abstract, references, and article information   
View Article: PDF

[2] Richard A. Shore. Biinterpretability up to double jump in the degrees below $\mathbf{0}^{\prime}$. Proc. Amer. Math. Soc. 142 (2014) 351-360.
Abstract, references, and article information   
View Article: PDF

[3] George Barmpalias and Andrew E. M. Lewis. Measure and cupping in the Turing degrees. Proc. Amer. Math. Soc. 140 (2012) 3607-3622.
Abstract, references, and article information   
View Article: PDF

[4] Andrew E. M. Lewis. A note on the join property. Proc. Amer. Math. Soc. 140 (2012) 707-714. MR 2846340.
Abstract, references, and article information   
View Article: PDF

[5] Philip Ellison and Andrew E. M. Lewis. Joining up to the generalized high degrees. Proc. Amer. Math. Soc. 138 (2010) 2949-2960. MR 2644906.
Abstract, references, and article information   
View Article: PDF

[6] Andrew E. M. Lewis. On a question of Slaman and Groszek. Proc. Amer. Math. Soc. 136 (2008) 3663-3668. MR 2415052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bjørn Kjos-Hanssen. Low for random reals and positive-measure domination. Proc. Amer. Math. Soc. 135 (2007) 3703-3709. MR 2336587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Antonín Kucera and Theodore A. Slaman. Turing incomparability in Scott sets. Proc. Amer. Math. Soc. 135 (2007) 3723-3731. MR 2336589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Liang Yu. When van Lambalgen's Theorem fails. Proc. Amer. Math. Soc. 135 (2007) 861-864. MR 2262883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] André Nies. Non-cupping and randomness. Proc. Amer. Math. Soc. 135 (2007) 837-844. MR 2262880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rod Downey and Joseph S. Miller. A basis theorem for $\Pi_1^0$ classes of positive measure and jump inversion for random reals. Proc. Amer. Math. Soc. 134 (2006) 283-288. MR 2170569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard A. Shore. Minimal degrees which are $\Sigma_{2}^{0}$ but not $\Delta_{2}^{0}$. Proc. Amer. Math. Soc. 132 (2004) 563-565. MR 2022382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1